Search Results

1 - 6 of 6 items :

Clear All
New Hadamard-type inequalities for functions whose derivatives are (α,m)-convex functions

Res. Rep. Coll. 13 (2010) Supplement, Article 5. [12] V.G. Mihesan, A generalization of the convexity, Seminar of Functional Equations, Approx. and Convex, Cluj-Napoca (Romania) (1993). [13] E. Set, M. Sardari and M.E. Ozdemir and J. Rooin, On generalizations of the Hadamard inequality for (α;m)-convex functions, RGMIA Res. Rep. Coll., 12 (4) (2009), Article 4. [14] M.E. Ozdemir, H. Kavurmaci and E. Set, Ostrowski's type inequalities for (α;m)-convex functions, Kyungpook Math. J. 50 (2010) 371{378. [15] M.E. Ozdemir, M. Avc and H. Kavurmac, Hermite

Open access
Coefficient estimates for subclass of analytic and bi-univalent functions defined by differential operator

-112. [12] S. Porwal and M. Darus, On a new subclass of bi-univalent functions, J. Egyptian Math. Soc. 21, (2013) 190-193. [13] G. S. Sălăgean, Subclasses of univalent functions, in Complex Analysis Fifth Romanian Finish Seminar, Part 1 (Bucharest, 1981),1013 of Lecture Notes in Mathematics, 362-372, Springer, Berlin, Germany, 1983. [14] H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and biuniva- lent functions, Appl. Math. Lett. 23, (2010) 1188-1192. [15] H. M. Srivastava, S. Bulut, M

Open access
Some new local fractional integral inequalities

. Pachpatte, On Čebyšev -Grüss type inequalities via Pecaric's extention of the Montgomery identity, J. Inequal. Pure and Appl. Math. 7(1), Art 108, 2006. [12] J. E. Pecaric, On the Čebyšev inequality, Bul. Sti. Tehn. Inst. Politehn "Tralan Vuia" Timişora(Romania), 25(39) (1980), 5-9. [13] M. Z. Sarikaya, N. Aktan, H. Y ι ld ι r ι m, Weighted Čebyšev -Grüss type inequalities on time scales, J. Math. Inequal. 2(2) (2008), 185-195. [14] Z. Sarikaya and H Budak, Generalized Ostrowski type inequalities for local fractional

Open access
Generalizations of Buzano inequality for n-tuples of vectors in inner product spaces with applications

-282. [5] S. S. Dragomir, Some refinements of Schwartz inequality, Simpozionul de Matematici şi Aplicaţii, Timişoara, Romania, 1-2 Noiembrie 1985, 13-16. [6] S. S. Dragomir, Some inequalities for power series of selfadjoint operators in Hilbert spaces via reverses of the Schwarz inequality. Integral Transforms Spec. Funct. 20 (2009), no. 9-10, 757-767. [7] S. S. Dragomir, A potpourri of Schwarz related inequalities in inner product spaces. I. J. Inequal. Pure Appl. Math. 6 (2005), no. 3, Article 59, 15 pp. [8] S. S

Open access
Existence of nonnegative solutions for a nonlinear fractional boundary value problem

boundary value problem with fractional integral condition, Romanian Journal of Mathematics and Computer Sciences 2 (2012), 28–40. [14] A. Guezane-Lakoud and R. Khaldi, Solvability of a three-point fractional nonlinear boundary value problem, Differ. Equ. Dyn. Syst. 20(4) (2012), 395–403. [15] D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, USA, 1988. [16] Ch. S. Goodrich, Existence of a positive solution to a class of fractional differential

Open access
On the solutions of partial integrodifferential equations of fractional order

-590. [10] M.A.E. Herzallah, A.M.A. El-Sayed and D. Baleanu, On the fractional order diffusion-wave process, Romanian Journal of Physics, 55 (2010), 274-284. [11] R.W. Ibrahim and S. Momani, On existence and uniqueness of solutions of a class of fractional differential equation, Journal of Mathematical Analysis and Applications, 334 (2007), 1-10. [12] M. Javidi and B. Ahmad, Numerical solution of fractional partial differential equations by Laplace inversion technique, Advances in Differential Equations, 375 (2013), 1

Open access